# SDR NWAA083769862

- Difficulty date: August 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 70,231 hours, 68,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK IN FUSELAGE SKIN AT THE UPPER FORWARD CORNER OF PASSENGER ENTRY DOOR JAMB.  REPAIRED PER EA 98-213637.  (S)
